Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorKim, Jong Kyu
dc.contributor.authorO’Regan, Donal
dc.date.accessioned2018-08-24T08:23:47Z
dc.date.available2018-08-24T08:23:47Z
dc.date.issued2005-08-01
dc.identifier.citationAgarwal, Ravi P. Kim, Jong Kyu; O’Regan, Donal (2005). Fixed point theory for composite maps on almost dominating extension spaces. Proceedings Mathematical Sciences 115 (3), 339-345
dc.identifier.issn0253-4142,0973-7685
dc.identifier.urihttp://hdl.handle.net/10379/8746
dc.description.abstractNew fixed point results are presented for U-C(K)(X, X) maps in extension type spaces.
dc.publisherSpringer Nature
dc.relation.ispartofProceedings Mathematical Sciences
dc.subjectcomposite maps
dc.subjectfixed points
dc.subjectextension spaces
dc.titleFixed point theory for composite maps on almost dominating extension spaces
dc.typeArticle
dc.identifier.doi10.1007/bf02829663
dc.local.publishedsourcehttp://arxiv.org/pdf/math/0607728
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record